On reduction of linear two variable functional equations to differential equations without substitutions.
Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 236-247
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
analytic functions, generating system, Vandermonde determinant, differential-functional equations, linear partial differential operator, measurability
@article{AM2_1992__43_1_137467,
author = {Zsolt P\'ales},
title = {On reduction of linear two variable functional equations to differential equations without substitutions.},
journal = {Aequationes mathematicae},
pages = {236--247},
year = {1992},
volume = {43},
number = {1},
zbl = {0755.39005},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137467/}
}
TY - JOUR AU - Zsolt Páles TI - On reduction of linear two variable functional equations to differential equations without substitutions. JO - Aequationes mathematicae PY - 1992 SP - 236 EP - 247 VL - 43 IS - 1 UR - http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137467/ ID - AM2_1992__43_1_137467 ER -
Zsolt Páles. On reduction of linear two variable functional equations to differential equations without substitutions.. Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 236-247. http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137467/